# SDR USAA990313

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK HFEC INSPECTION, FOUND A .09375 INCH CRACK IN FORWARD ENTRY DOOR LOWER HINGE CUTOUT FUSELAGE SKIN.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-30-3 FIG 31.  (M)
